# SDR AALA991114

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN SEAT TRACK AND NR 10 RIGHT SIDE OF AIRCRAFT.  REMOVED AND REPLACED RT SIDE NR 10 SEAT TRACK PER SRM 51-72-10-8.  (M)
